# SDR 06FDEA0734

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 STR 7L, STR CLIP IS CRACKED.  REMOVED AND REPLACED CRACKED STRINGER CLIP BS 400 STR 7L PER SRM 51-30-2. ITEM   INSPECTED NOT ACCEPTED, SEE N01412 MAJOR REPAIR.
